MAUDE Adverse Event Report: THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG

THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG
Model Number H938905
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Examination of the returned sample showed the leak did not originate from the seal area.A slit was noted on the face of the bag near the seal area.As the leak was not detected during the filling process nor during unpacking at the user's home, it is believed the bag made contact with a sharp surface during user handling.Should additional relevant information become available, a supplemental report will be filed.
 
Event or Problem Description
Customer advised the parents of a home patient reported one compounded parenteral nutrition bag leaking approximately 2 hours into the infusion.The end user reported the bag leaked on the side where the two edges of the bag join.The patient was at home in bed during the infusion and there was no skin contact with the parenteral nutrition solution.There was no report of patient injury or medical intervention as a result of this event.No additional information is available.

Brand Name
EXACTAMIX
Common Device Name
3000 ML EMPTY EVA DUAL CHAMBER BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
jennifer clasen
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key15374403
Report Number1937141-2022-00008
Device Sequence Number14809884
Product Code KPE
UDI-Device Identifier00085412477473
UDI-Public00085412477473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/15/2026
Device Model NumberH938905
Device Catalogue NumberH938905
Device Lot Number63630-A7049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Initial Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown